MathSciNet Relay Station
MathSciNet bibliographic data
MR2272145 (2007j:14012) 14C35 (14A10)
Naumann, N. Algebraic independence in the Grothendieck ring of varieties. Trans. Amer. Math. Soc. 359 (2007), no. 4, 1653–1683 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement